MAUDE Adverse Event Report: Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; GLOVE,EXAM,VINYL,PF,200CT,OSFM

Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; GLOVE,EXAM,VINYL,PF,200CT,OSFM
Catalog Number WRX218257V2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "gloves rips on bottom everytime she put them on as well rips on fingers.".
 
Additional Manufacturer Narrative
The customer reported gloves that tore when donning, and no injury was reported.No sample or images were provided for confirmation or further review; the vendor investigation identified no defects or abnormalities within batch records or retention samples, trending did not indicate that there is a trend of 'tearing when donning' or similar occurring in the field, and inspection for this lot was completed with passing results.Based on the results of the investigation, medline was unable to confirm the complaint issue nor that the product failed to meet specifications, and no root cause was identified.No adverse trending identified, and if additional information becomes available this complaint will be reopened, updated, and investigated as necessary.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
PRIVATE LABELED FOR CUSTOMER
Common Device Name
GLOVE,EXAM,VINYL,PF,200CT,OSFM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50524930
Report Number1417592-2026-28522
Device Sequence Number18659198
Product Code LYZ
UDI-Device Identifier00311917150970
UDI-Public00311917150970
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K060778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX218257V2
Device Lot NumberMG501067185
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown